# SDR GTIA2024102438470

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 3,868 hours, 1,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT COMING THRU 10,000 FT-REF LP 3389186-1 FOR CORRECTIVE ACTION. PERFORMED PACK BURNOUT TSM 05-50-00-810-831-A. NO SMELL NOTICED. SMELL WAS LOCALIZED IN MID CABIN NEAR OVERWING DOORS. PASSENGER MAY HAVE SPILLED SOMETHING ON CARPET. DURING PACK BURNOUT W/APU DID NOT NOTICE SMELL COMING FROM GASPER VENTS OF PSU'S, CONTINUED ON LP 3389186-2
